Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pimples, black spots on face, using Nadoxin cream. How to cure them?

sir, in my face due to pimples some black spot are happened and now also pimples are in my face. from yesterday by pescribed from a doctor i am using nadoxin cream in morning, paceclin-a cream at night and Lacne face wash. and also some medicine like Tretiva-30 and Ertycin 500. can it cure my pimples and blackspots from my face. plz sir suggest me asap.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  1244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing here.

Acne or pimples is age related problem.

Treatment is prolonged and you need to continue with it.

In early phase it can even aggravate the condition.

Treatment which you are receiving is correct and you need to continue with it.

Keep faith on your doctor.

Do not try to squeeze lesions.

Do not apply any oily sunscreens or other creams.

Take sun protection as far as possible.

Hope this help you.Take care.
Answered: Tue, 27 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor